MAUDE Adverse Event Report: DIAGNOSTICA STAGO S.A.S. STA-R EVOLUTION

DIAGNOSTICA STAGO S.A.S. STA-R EVOLUTION
Model Number IVD COAGULATION DEVICE/INSTRUMENT
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Death (1802)
Date of Event 07/13/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Diagnostica stago, inc.Is submitting this report on behalf of diagnostica stago, s.A.S.Gennevilliers (manufacturer) under exemption number e2012018.H3 other text : evaluation performed by the distributor.
 
Event or Problem Description
On (b)(6) 2017, diagnostica stago inc.Became aware of a death at (b)(6).The female patient expired on or about (b)(6) 2017.The patient's pt, ptt, and d-dimer were tested using the stago analyzer [sta-r evolution, serial number (b)(4)].At this time there is no evidence of an instrument malfunction, nor is there a clear connection between the patient's death and the stago testing.The investigation is continuing; full details and additional data are still being received by the designated complaint handling unit.A supplementary/ follow-up report (or reports) will be submitted as pertinent information becomes available.The investigation file is being documented under reference number (b)(4).
 
Additional Manufacturer Narrative
Diagnostica stago, inc.Is submitting this report on behalf of diagnostica stago, s.A.S.Gennevilliers (manufacturer) under exemption number e2012018.Please refer to (mdr follow-up report 1 - september 21 2017) for information regarding follow-up #1.

Brand Name
STA-R EVOLUTION
Common Device Name
EVOLUTION
Manufacturer (Section D)
DIAGNOSTICA STAGO S.A.S.
125 avenue louis roche
pae parispace 3
gennevilliers, 92230
FR  92230
MDR Report Key6785114
Report Number8043723-2017-00002
Device Sequence Number19143962
Product Code JPA
UDI-Device Identifier03607450589788
UDI-Public(01)03607450589788(11)110106(241)58978
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K082675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Medical Technologist
Device Model NumberIVD COAGULATION DEVICE/INSTRUMENT
Device Catalogue Number58978
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/17/2017
Device Age6 YR
Event Location Hospital
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer08/07/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age75 YR